Mathematical Modelling and Applied Computing (MMAC)

 

  Volume 2  Number 2, (2011)

 

CONTENTS

 

Qualitative Remarks on Some Nonlinear Models of the Radio-Pulsar Magnetosphere
PP.237-253
Authors:Giuseppe Iurato

 

A Stochastic Model for a Two Grade Manpower System with Minimum of Thresholds of Two Grades for the Loss of Manpower
PP.255-260
Authors: K.P. Uma and 2A. Srinivasan

 

Mathematical Modeling and Simulation of Thermally Stimulated Current
PP.261-268
Authors:A.E. Kotp

 

Least Squares Fitting with Single Inflection Point Growth Functions I - The Models
PP.269-281
Authors:F. Dubeau and Y. Mir

 

Least Squares Fitting with Single Inflection Point Growth Functions II - An Application
PP.283-307
Authors:F. Dubeau and Y. Mir

 

A Proof of the Existence of Approximate Nash Equilibrium in Strategic Game with Multi-Valued Best Responses by Spernerís Lemma: A Constructive Analysis
PP.309-319
Authors:Yasuhito Tanaka

 

 

 

 [UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact